I have bn prescribed both at same time frm my doctor but im constantly really dizzy
No answers have yet been posted. Add your answer to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
about rushing to the toilet. he hasnt given me any special diet to follow at all.what shall i do.
1 answer • 7 Jun 2010
I have read in the label side effects like menstrual irregularity with orlistat But can orlistat cause vaginal bleeding in menopausal phase i.e i am ...
0 answers • 27 Nov 2011
... your side effects go away. Expensive if it is not working as in the beginning
1 answer • 26 Sep 2012
I have been on these for only 3 days, but doing weight watcher's. I am 4st over weight, so i really want to do it. I am concerned because i have ...
0 answers • 17 Apr 2013
Are there negative side effects to a 115lb woman taking daily doses of 60mg of Orlistat?
2 answers • 25 Feb 2014